# SDR ORJA98217

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Condition: Inoperative
- Location: Row 23-26
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT SJC, EMERGENCY EXIT LIGHTS AT ROWS 23-26 CAME ON, COULD NOT EXTINGUISH.  INSTALLED NEW BATTERY ASSEMBLY.  OPS CHECK GOOD AT ROWS 23-26.  (M)
